Alert archive / California / Winter Storm Warnings in 2017

Winter Storm Warning 4, NWS San Diego, CA

February 16, 2017Riverside County, San Bernardino County, California

NWS San Diego, CA issued this winter storm warning at Feb 16, 2017, 9:16 AM PST for Riverside County, San Bernardino County, California. It took effect at Feb 17, 2017, 7:00 AM PST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 16, 2017, 9:16 AM PST (17:16 UTC)
In effect from
Feb 17, 2017, 7:00 AM PST
Expired
Feb 18, 2017, 7:00 AM PST
In force
24 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA

The radar

The Santa Ana Mts radar (KSOX), 152 km from the middle of the area, began a volume at 17:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 5.3 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2017-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2017-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2473 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

030 
WWUS46 KSGX 161716
WSWSGX

URGENT - WINTER WEATHER MESSAGE
National Weather Service San Diego CA
916 AM PST Thu Feb 16 2017

...DAMAGING WINDS AND HEAVY SNOW FRIDAY THROUGH FRIDAY NIGHT...

.A powerful storm will bring damaging winds and heavy snow to the
San Bernardino and Riverside county mountains Friday through
Friday night. This will be a significant wind storm for the area.
While any heavy snow will be confined to locations above 6000 feet
in elevation...strong winds are likely at all elevations. Winds
will weaken Saturday morning...but snow showers will continue all
day Saturday including a few heavy showers.

CAZ055-056-170600-
/O.UPG.KSGX.WS.A.0002.170217T1500Z-170218T1500Z/
/O.NEW.KSGX.WS.W.0004.170217T1500Z-170218T1500Z/
San Bernardino County Mountains-Riverside County Mountains-
INCLUDING THE FOLLOWING LOCATIONS...Crestline...Lake Arrowhead...
Big Bear City...Big Bear Lake...Running Springs...Wrightwood...
Idyllwild-Pine Cove
916 AM PST Thu Feb 16 2017

...WINTER STORM WARNING IN EFFECT FROM 7 AM FRIDAY TO 7 AM PST
SATURDAY...

The National Weather Service in San Diego has issued a Winter
Storm Warning...which is in effect from 7 AM Friday to 7 AM PST
Saturday. The Winter Storm Watch is no longer in effect. 

* Winds...South 25 to 40 mph with gusts 60 to 80 mph at all
  elevations. Winds in excess of 80 mph at the ridge tops to the
  deserts slopes. Strongest winds occurring Friday afternoon
  through Friday night.

* Snow Levels...Starting at 8000 feet Friday morning...falling 
  to 6500 to 7000 feet Friday afternoon and evening...and then 
  down to 5500 feet Saturday morning. 

* Timing...Snow showers gradually increasing during the day 
  Friday. Heavy snow Friday afternoon through Friday night. 

* Snow Accumulations...up to 7 inches between 6000 and 7000 foot
  elevation...with local 1 foot amounts. 1 to 2 feet above 7000
  foot elevation.

* Visibility...Reduced to a quarter mile or less due to blowing 
  snow and dense fog. 

* Impacts...Hazardous driving conditions due to strong winds, snow
  covered roads and low visibility from blowing snow and dense
  fog. Chain restrictions likely. Downed trees and powerlines
  expected with possible structural damage. Dangerous driving
  conditions for high profile vehicles due to strong cross-winds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for heavy snow means severe winter weather
conditions are expected or occurring.  Significant amounts of
snow are forecast that will make travel dangerous. Only travel in
an emergency.  If you must travel...keep an extra flashlight...
food...and water in your vehicle in case of an emergency.

&&

$$
GREGORIA
6 follow-up statements
439 
WWUS46 KSGX 170325
WSWSGX

URGENT - WINTER WEATHER MESSAGE
National Weather Service San Diego CA
725 PM PST Thu Feb 16 2017

...DAMAGING WINDS AND HEAVY SNOW FRIDAY THROUGH FRIDAY NIGHT...

.A winter storm will bring damaging winds and heavy snow to the
San Bernardino and Riverside county mountains Friday through
Friday night. This will be a significant wind storm for the area.
While any heavy snow will be confined to locations above 6000 feet
in elevation...strong winds are likely at all elevations. Winds
will weaken Saturday morning...but snow showers will continue all
day Saturday including a few heavy showers.

CAZ055-056-171400-
/O.CON.KSGX.WS.W.0004.170217T1500Z-170218T1500Z/
San Bernardino County Mountains-Riverside County Mountains-
INCLUDING THE FOLLOWING LOCATIONS...Crestline...Lake Arrowhead...
Big Bear City...Big Bear Lake...Running Springs...Wrightwood...
Idyllwild-Pine Cove
725 PM PST Thu Feb 16 2017

...WINTER STORM WARNING REMAINS IN EFFECT FROM 7 AM FRIDAY TO
7 AM PST SATURDAY...

* Winds...South 25 to 40 mph with gusts 60 to 80 mph at all
  elevations. Wind gusts in excess of 80 mph will be possible at
  the ridge tops and on the deserts slopes. Strongest winds
  occurring Friday afternoon through Friday night.

* Snow Levels...Starting at 8000 feet Friday morning...falling to
  between 6500 and 7000 feet Friday afternoon and evening...then
  down to 5500 feet Saturday morning.

* Timing...Snow showers gradually increasing during the day 
  Friday. Heavy snow Friday afternoon through Friday night. 

* Snow Accumulations...up to 7 inches between 6000 and 7000 foot 
  elevation...with local 1 foot amounts. 1 to 2 feet above 7000 
  foot elevation. 

* Visibility...Reduced to a quarter mile or less due to snow...blowing
  snow and dense fog.

* Impacts...Hazardous driving conditions due to strong winds... 
  snow covered roads and low visibility from blowing snow and 
  dense fog. Chain restrictions likely. Downed trees and 
  powerlines expected with possible structural damage. Dangerous 
  driving conditions for high profile vehicles due to strong 
  cross-winds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for heavy snow means severe winter weather
conditions are expected or occurring.  Significant amounts of
snow are forecast that will make travel dangerous. Only travel in
an emergency.  If you must travel...keep an extra flashlight...
food...and water in your vehicle in case of an emergency.

&&

$$

12
017 
WWUS46 KSGX 171241
WSWSGX

URGENT - WINTER WEATHER MESSAGE
National Weather Service San Diego CA
441 AM PST Fri Feb 17 2017

...DAMAGING WINDS TODAY AND HEAVY SNOW LATER TODAY THROUGH
SATURDAY MORNING...

.A Pacific origin winter storm will bring damaging winds and
heavy snow to the San Bernardino and Riverside county mountains.
This will be a significant wind storm. Heavy snow will be
confined to locations above 6000 feet in elevation...strong winds
are likely at all elevations. Winds will weaken Saturday
morning...but snow showers will continue all day Saturday and
Saturday evening with periodic heavy snow showers down to 5500
feet.

CAZ055-056-180045-
/O.CON.KSGX.WS.W.0004.170217T1500Z-170218T1500Z/
San Bernardino County Mountains-Riverside County Mountains-
INCLUDING THE FOLLOWING LOCATIONS...Crestline...Lake Arrowhead...
Big Bear City...Big Bear Lake...Running Springs...Wrightwood...
Idyllwild-Pine Cove
441 AM PST Fri Feb 17 2017

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM PST
SATURDAY...

* Winds...South 30 to 50 mph with gusts 70 to 90 mph at all
  elevations. Highest wind gusts likely to be found along the
  ridge tops and the deserts slopes. Strongest winds will occur
  this afternoon and evening.

* Snow Levels...Starting at 7000-8000 feet...falling to between
  6000 and 6500 feet this afternoon and evening... then down to
  5000 to 5500 feet Saturday morning.

* Timing...Snow becoming heavy in the higher mountains this
  afternoon and continuing this evening. Continued snow showers
  Saturday and Saturday night at lower elevations down to 5000 to
  5500 feet. 

* Snow Accumulations...6 to 12 inches between 6000 and 7000 foot
  elevation. 1 to 2 feet 7000 to 8000 feet. Isolated snowfall 2 to
  3 feet above 8000 feet.

* Visibility...Reduced to a quarter mile or less due to snow... 
  blowing snow and dense fog. 

* Impacts...Hazardous driving conditions due to strong winds... 
  snow covered roads and low visibility from blowing snow and 
  dense fog. Chain restrictions likely. Downed trees and 
  powerlines expected with possible structural damage. Dangerous 
  driving conditions for high profile vehicles due to strong 
  cross-winds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for heavy snow means severe winter weather
conditions are expected or occurring.  Significant amounts of
snow are forecast that will make travel dangerous. Only travel in
an emergency.  If you must travel...keep an extra flashlight...
food...and water in your vehicle in case of an emergency.

&&

$$

jmb
133 
WWUS46 KSGX 172257
WSWSGX

URGENT - WINTER WEATHER MESSAGE
National Weather Service San Diego CA
257 PM PST Fri Feb 17 2017

...DAMAGING WINDS AND HEAVY SNOW THROUGH THE EVENING...

.A powerful Pacific storm will bring damaging winds and heavy
snow to the San Bernardino and Riverside county mountains this
afternoon and evening. Heavy snow will be confined to locations
above 6000 feet in elevation...strong winds are likely at all
elevations. Winds will weaken this evening as steady snow turns
into snow showers. But snow showers will continue all day Saturday
into Sunday morning with occasional heavy snow showers down to
5000 feet.

CAZ055-056-180600-
/O.CON.KSGX.WS.W.0004.000000T0000Z-170218T1500Z/
San Bernardino County Mountains-Riverside County Mountains-
INCLUDING THE FOLLOWING LOCATIONS...Crestline...Lake Arrowhead...
Big Bear City...Big Bear Lake...Running Springs...Wrightwood...
Idyllwild-Pine Cove
257 PM PST Fri Feb 17 2017

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM PST
SATURDAY...

* Winds...South 30 to 50 mph with gusts 60 to 85 mph at all
  elevations. Highest wind gusts likely to be found along the
  ridge tops and the desert slopes. Strongest winds will occur
  this afternoon and evening before decreasing this evening.

* Snow Levels...6500 feet...falling to between 5000 Saturday
  morning.

* Timing...Heavy snow this afternoon and evening. Snow showers
  continuing tonight into Sunday morning. 

* Snow Accumulations...4 to 12 inches between 6000 and 7000 foot
  elevation. 1 to 2 feet 7000 to 8000 feet. Isolated snowfall 2 to
  3 feet above 8000 feet. A couple inches as low as 5000 feet.

* Visibility...Reduced to a quarter mile or less due to snow... 
  blowing snow and dense fog. 

* Impacts...Hazardous driving conditions due to strong winds... 
  snow covered roads and low visibility from blowing snow and 
  dense fog. Chain restrictions likely. Downed trees and 
  powerlines expected with possible structural damage. Dangerous 
  driving conditions for high profile vehicles due to strong 
  cross-winds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for heavy snow means severe winter weather
conditions are expected or occurring.  Significant amounts of
snow are forecast that will make travel dangerous. Only travel in
an emergency.  If you must travel...keep an extra flashlight...
food...and water in your vehicle in case of an emergency.

&&

$$

MM
396 
WWUS46 KSGX 180518
WSWSGX

URGENT - WINTER WEATHER MESSAGE
National Weather Service San Diego CA
918 PM PST Fri Feb 17 2017

...STRONG WINDS AND SNOW THROUGH TONIGHT...

.A winter storm will continue to bring strong winds and snow to
the San Bernardino and Riverside county mountains tonight. Heavy
snow will be confined to locations above 6000 feet in
elevation...strong winds are likely at all elevations. Winds will
weaken tonight as steady snow turns into snow showers. But snow
showers will continue all day Saturday into Sunday morning with
occasional heavy snow showers down to 5000 feet.

CAZ055-056-181400-
/O.CON.KSGX.WS.W.0004.000000T0000Z-170218T1500Z/
San Bernardino County Mountains-Riverside County Mountains-
INCLUDING THE FOLLOWING LOCATIONS...Crestline...Lake Arrowhead...
Big Bear City...Big Bear Lake...Running Springs...Wrightwood...
Idyllwild-Pine Cove
918 PM PST Fri Feb 17 2017

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM PST
SATURDAY...

* Winds...South 25 to 35 mph with gusts to 55 mph. Highest wind
  gusts likely to be found along the ridge tops and the desert
  slopes.

* Snow Levels...6500 feet...falling to between 5000 Saturday 
  morning. 

* Timing...Snow showers continuing tonight into Sunday morning.

* Snow Accumulations...4 to 12 inches between 6000 and 7000 foot 
  elevation. 1 to 2 feet 7000 to 8000 feet. Isolated snowfall 2 
  to 3 feet above 8000 feet. A couple inches as low as 5000 
  feet. 

* Visibility...Reduced to a quarter mile or less due to snow... 
  blowing snow and dense fog. 

* Impacts...Hazardous driving conditions due to strong winds... 
  snow covered roads and low visibility from blowing snow and 
  dense fog. Chain restrictions likely. Downed trees and 
  powerlines expected with possible structural damage. Dangerous 
  driving conditions for high profile vehicles due to strong 
  cross-winds. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for heavy snow means severe winter weather
conditions are expected or occurring.  Significant amounts of
snow are forecast that will make travel dangerous. Only travel in
an emergency.  If you must travel...keep an extra flashlight...
food...and water in your vehicle in case of an emergency.

&&

$$
553 
WWUS46 KSGX 181109
WSWSGX

URGENT - WINTER WEATHER MESSAGE
National Weather Service San Diego CA
309 AM PST Sat Feb 18 2017

...Snow showers and gusty winds through early this morning...

.A winter storm will continue to bring gusty south winds and snow
showers to the higher elevations of the mountains of Riverside and
San Bernardino Counties through early this morning.

CAZ055-056-181500-
/O.CON.KSGX.WS.W.0004.000000T0000Z-170218T1500Z/
San Bernardino County Mountains-Riverside County Mountains-
INCLUDING THE FOLLOWING LOCATIONS...Crestline...Lake Arrowhead...
Big Bear City...Big Bear Lake...Running Springs...Wrightwood...
Idyllwild-Pine Cove
309 AM PST Sat Feb 18 2017

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM PST THIS
MORNING...

* Winds...Areas of south winds 15 to 25 mph with gusts to 40 mph.
  Strongest gusts near mountain ridge tops onto the desert slopes. 

* Snow Levels...5000 to 5500 feet.

* Snow Accumulations...A few inches of additional snowfall through
  early this morning...mostly above 5500 feet.

* Impacts...Residents and travelers into higher elevations in the
  mountains should be prepared for hazardous driving conditions
  due to slick roads. If possible...carry chains and take extra
  food and clothing.

* Outlook...Occasional snow showers will continue into early
  Sunday with additional snowfall of 3 to 6 inches above 6000
  feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Winter Storm Warning for heavy snow means severe winter weather
conditions are expected or occurring.  Significant amounts of
snow are forecast that will make travel dangerous. Only travel in
an emergency.  If you must travel...keep an extra flashlight...
food...and water in your vehicle in case of an emergency.

&&

$$

17
263 
WWUS46 KSGX 181503
WSWSGX

URGENT - WINTER WEATHER MESSAGE
National Weather Service San Diego CA
703 AM PST Sat Feb 18 2017


CAZ055-056-181615-
/O.EXP.KSGX.WS.W.0004.000000T0000Z-170218T1500Z/
San Bernardino County Mountains-Riverside County Mountains-
INCLUDING THE FOLLOWING LOCATIONS...Crestline...Lake Arrowhead...
Big Bear City...Big Bear Lake...Running Springs...Wrightwood...
Idyllwild-Pine Cove
703 AM PST Sat Feb 18 2017

...WINTER STORM WARNING HAS EXPIRED...

Occasional snow showers will continue today but widespread heavy
snowfall and strong winds have ended.

$$
JAD

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this winter storm warning went out at Feb 16, 3:11 AM PST, 6 hours 5 minutes earlier.

Area forecast discussion, Feb 16, 3:11 AM PST, 6 hours 5 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
311 AM PST Thu Feb 16 2017

.SYNOPSIS...
Fair weather is forecast today with areas of coastal fog this
morning. A Pacific storm will arrive in Southern California
Friday and continue through Saturday. This storm will bring heavy
rain, high mountain snow and strong winds Friday afternoon and
night. Showers will continue Saturday. Dry weather returns Sunday,
but some lighter showers are expected Monday and again Wednesday.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

Fair this morning for most areas, although a couple patches of fog
showed up on the coast. Areas of dense fog will continue to
develop through sunrise. Onshore flow returns today ahead of a big
storm system in the Pacific Ocean. Clouds will gradually thicken
later today which will lead to an increasing chance of showers
tonight into Friday morning north of San Diego County. The storm
spins up and moves a really impressive band of rain through the
region Friday afternoon through Friday night. Rain will be heavy
in this band and we expect at least some urban and small stream
flooding. For more on the rainfall/flood threat check the
hydrology discussion below. Snow levels will be around 6500 to
7500 feet during the heaviest band of precipitation and a foot or
two could pile up in the San Bernardino Mountains above that
elevation. Strong southerly winds in all areas will precede the
main band of precipitation. Gusts over 40 mph are expected nearly
everywhere and over 65 mph around the ridges of the San
Bernardino Mountains. These winds will be capable of causing
damage, including felled trees and power lines. Winds will drop
off very quickly early Saturday morning and the steady
precipitation will turn to showers. There is a slight chance of
thunderstorms mainly for coastal areas Friday evening, and in San
Diego County, the mountains and lower deserts on Saturday. The
storm slowly moves out Sunday bringing an end to the showers.
Southern California remains on the edge of moist westerly flow
next week with LA and Orange Counties right on the line separating
rain and no rain. We'll carry a small chance of showers in the
forecast Monday north of San Diego County. A trough of low
pressure pushes that moisture southward on Wednesday for a better
chance of showers. These shower events do not appear heavy.

&&

.AVIATION...
161100Z...Coast/Valleys...SCT to BKN low clouds, with bases 200-400
ft MSL and tops near 600 ft MSL, through about 16Z this morning.
Patchy dense fog within a few SM of the coast with VSBY to 1/4 SM at
times. Improved conditions after 16Z this morning. Low clouds, with
bases 1000-1500 ft MSL, will develop along the coast late this
evening. Forecaster confidence is medium-high. Rain spreading in
from the NW between 15Z-18Z Friday.

Mountains/Deserts...P6SM VIS through Thursday morning with SCT high
clouds. Breezy southwesterly winds will develop over mountains,
along desert mountain slopes and into adjacent deserts late Thursday
afternoon, with gusts to 45 kt possible. Severe, damaging winds
possible Friday afternoon with gusts well over 50 kt possible.

&&

.MARINE...
Patchy dense fog this morning over the coastal waters.

Large combined swells of 12-15 ft, strong wind gusts to 45 kt and
periods of rain, heavy at times, and isolated thunderstorms are
expected Friday through the weekend, as a strong storm system moves
across the region. A Gale Watch remains in effect Friday morning
through Friday night for the time of the most hazardous weather,
however Small Craft Advisory conditions will likely be met Saturday
and Sunday, as well. See the Gale Watch for additional details.

&&

.BEACHES...
Potentially damaging surf Friday through Sunday. Highest sets to 15
ft are expected Saturday afternoon through Sunday morning as a new
elevated swell shifts from the west. Widespread coastal flooding is
not expected as highest high tides will be around 4 ft through the
period, however dangerous swimming conditions, strong rip currents
and minor beach erosion is expected. A Beach Hazards Statement
remains in effect.

&&

.HYDROLOGY...
On Friday a strong Pacific storm along the West Coast will bring
periods of moderate to heavy rain through Saturday. The heaviest
band of rain will move slowly through the region Friday afternoon
and evening. Rain will turn to showers early Saturday and continue
showery all day. The greatest rain amounts are expected over
Orange County and the San Bernardino Mountains, due in part to
strong southerly winds ahead of the trough on Friday afternoon and
evening. Moderate to heavy rains are possible in Riverside and San
Diego Counties Friday night, but the rain totals should be less.
Snow levels will be high so there is the potential for significant
runoff in the mountains.

Areas with the greatest potential for flooding INCLUDE ALL OF
ORANGE COUNTY INCLUDING THE SANTA ANA MOUNTAINS...THE CAJON PASS
AREA AND THE BLUE CUT FIRE BURN SCAR...AND THE UPPER MOJAVE RIVER
BASIN.

CURRENT 2-DAY FORECAST RAINFALL TOTALS FOR FRIDAY AND SATURDAY...

ORANGE COUNTY..............2 to 4 inches.
SAN BERNARDINO MOUNTAINS...2 TO 7 inches.
SAN DIEGO COUNTY...........1 TO 2 inches.
RIVERSIDE COUNTY...........1 TO 2.5 inches.
UPPER AND LOWER DESERTS....0.25 to 1 inch.

Snow levels will mostly be above 6500 feet through Friday...then
lower to around 5000 feet Saturday.

&&

.SKYWARN...
Skywarn activation is not requested today, but will be requested
Friday.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Flash Flood Watch from Friday afternoon through Saturday
     afternoon for Apple and Lucerne Valleys-Coachella Valley-
     Orange County Coastal Areas-Orange County Inland Areas-
     Riverside County Mountains-San Bernardino County Mountains-
     San Bernardino and Riverside County Valleys-The Inland
     Empire-San Diego County Coastal Areas-San Diego County
     Deserts-San Diego County Mountains-San Diego County Valleys-
     San Gorgonio Pass Near Banning-Santa Ana Mountains and
     Foothills.

     High Wind Watch from Friday morning through Saturday morning for
     Apple and Lucerne Valleys-Coachella Valley-Orange County
     Coastal Areas-Orange County Inland Areas-San Bernardino and
     Riverside County Valleys-The Inland Empire-San Diego County
     Coastal Areas-San Diego County Deserts-San Diego County
     Mountains-San Diego County Valleys-San Gorgonio Pass Near
     Banning-Santa Ana Mountains and Foothills.

     Winter Storm Watch from Friday morning through Saturday morning
     for Riverside County Mountains-San Bernardino County
     Mountains.

     Beach Hazards Statement from late tonight through Sunday evening
     for Orange County Coastal Areas-San Diego County Coastal
     Areas.

PZ...Gale Watch from Friday morning through late Friday night for
     Coastal Waters from San Mateo Point to the Mexican Border
     and out to 30 nm-Waters from San Mateo point to the Mexican
     Border Extending 30 to 60 nm out including San Clemente
     Island.

&&

PUBLIC/HYDROLOGY...MM
AVIATION/MARINE/BEACHES...Brotherton

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 7:37 AM PSTGale WarningSGX37 hr
Feb 16, 9:03 AM PSTHigh Wind WarningSGXOrange, Riverside, San Bernardino, San Diego36 hr
Feb 16, 1:06 PM PSTHigh Surf WarningSGXOrange, San Diego69 hr

Nearby

Winter Storm Warnings in California, 2017Every winter storm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.